# SDR DALA2015031602162

- Difficulty date: March 15, 2015
- Submitted: March 16, 2015
- Operation: Air carrier
- Aircraft: N966DL
- Make and model: Doug MD-88
- Aircraft serial: 53115
- Aircraft time: 63,004 hours, 46,886 cycles
- System (JASC): 2760 · Drag Control System
- Part: Idler Link
- Condition: Corroded
- Location: Spoilers
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON BOLT AND BUSHINGS (2EA) AT LT INBD SPOILER ACTUATOR IDLER LINK.  BOLT AND BUSHINGS AT LT INBD SPOILER ACTUATOR IDLER LINK WERE REPLACED.
